MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REVISION SYSTEM HANDLE; HANDLES

DEPUY IRELAND - 9616671 ATTUNE REVISION SYSTEM HANDLE; HANDLES
Model Number 2546-00-100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Slap hammer broke off in revision impactor.Rubber was broken in attune impactor.Did the event occur during sterile processing? unknown, did the event occur during field inspection? unknown, did the event occur during internal service activities such as calibration? unknown, patient status/ outcome / consequences: no, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown, is the patient part of a clinical study: unknown, (b)(4): device property of: none, device in possession of: none, (b)(4): device property of: none, device in possession of: none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.True.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device found that the slap hammer had broken off inside the handle.The broken off fragment of the slap hammer was not returned for evaluation.The portion of the slap hammer that is broken off inside the handle cannot be removed for evaluation of the slap hammer fragment or the obstructed mating threads of the handle.The overall condition of the guide reveals general wear indicating it has been used multiple times.The investigation findings did not indicate that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ATTUNE REVISION SYSTEM HANDLE
Common Device Name
HANDLES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10306245
Report Number1818910-2020-16475
Device Sequence Number19410826
Product Code HWA
UDI-Device Identifier10603295438731
UDI-Public10603295438731
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2546-00-100
Device Catalogue Number254600100
Device Lot NumberAB4187356
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2020
Initial Date Received by Manufacturer 07/13/2020
Supplement Date Received by Manufacturer08/11/2020
Initial Report FDA Received Date07/21/2020
Supplement Report FDA Received Date08/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1